Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I want to ask if its possible for a diabetes type 2 person to have low blood sugar ?

Hi. i want to ask if its possible for a diabetes type 2 person to have low blood sugar sometimes?
doctors diagnosis my mom as diabetes type 2. sometimes she gets low blood sugar, where she feels weak and dizzy. is that possible?
Asked On : Sun, 20 Dec 2009
Answers:  1 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response

Why not? Is your mom on some medication for her diabetes? Some of the medicines for type 2 diabetes are known to cause hypoglycemia or low blood sugars. Glipizide and glyburide tablets can cause hypoglycemia. Whereas the metformin (brand name Glucophage) cannot.Hypoglycemia can happen suddenly to anyone though. It is usually a mild thing and can be treated quickly and easily by eating or drinking a small amount of glucose-rich food. If it is left untreated, it can get worse and cause confusion, clumsiness, or even fainting.

Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor